# SDR DALA2015062303934

- Difficulty date: June 22, 2015
- Submitted: June 24, 2015
- Operation: Air carrier
- Aircraft: N981DL
- Make and model: Doug MD-88
- Aircraft serial: 53268
- Aircraft time: 63,300 hours, 46,457 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE BELOW KEEL BEAM AT RT MLG W/W AFT INBD CORNER.  ANGLE  BELOW KEEL BEAM AT RT MLG W/W AFT INBD CORNER WAS REPAIRED IAW ER/A 413026-14 MA, REV ORIGINAL CRACK .125.
